Volume 8, Number 1
Preview Issue Next Issue

full paper access

Peng-cheng Lin and Guang-fu Sun

J. Comp. Math., 8 (1990), pp. 1-15

Preview Full PDF Citation Download 140 267 Article preview

full paper access

Zi-Hua Wei

J. Comp. Math., 8 (1990), pp. 16-22

Preview Full PDF Citation Download 150 272 Article preview

full paper access

Jian-ming Miao

J. Comp. Math., 8 (1990), pp. 23-27

Preview Full PDF Citation Download 136 267 Article preview

full paper access

Wei Yuan

J. Comp. Math., 8 (1990), pp. 30-44

Preview Full PDF Citation Download 142 276 Article preview

full paper access

Yun-Min Zhu and Gang Yin

J. Comp. Math., 8 (1990), pp. 45-54

Preview Full PDF Citation Download 147 279 Article preview

full paper access

Guang-Nan Chen

J. Comp. Math., 8 (1990), pp. 55-64

Preview Full PDF Citation Download 141 265 Article preview

full paper access

Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 65-74

Preview Full PDF Citation Download 140 276 Article preview

full paper access

Zong-Ci Shi and Fei Zhang

J. Comp. Math., 8 (1990), pp. 75-91

Preview Full PDF Citation Download 149 277 Article preview

full paper access

Lin-bo Zhang

J. Comp. Math., 8 (1990), pp. 92-98

Preview Full PDF Citation Download 140 267 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80